x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Losing energy after taurine and ibuprofen


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Losing energy after taurine and ibuprofen within the Bodybuilding Supplements category.

Excerpt: I noticed after taking Ibuprofen I become tired for about an hour or two and then I feel fine. With Taurine it's kind of the same thing, although after the taurine makes me tired sometimes it'll give me energy. The taurine gives me energy when I don't take it often. When I do take it more then twice a week it doesn't give me that burst of energy.

Read more or register here to join the discussion below...

Results 1 to 7 of 7
  1. #1
    All Natural
    Join Date
    May 2019
    Posts
    13
    Rep Power
    0

    Losing energy after taurine and ibuprofen

    I noticed after taking Ibuprofen I become tired for about an hour or two and then I feel fine. With Taurine it's kind of the same thing, although after the taurine makes me tired sometimes it'll give me energy. The taurine gives me energy when I don't take it often. When I do take it more then twice a week it doesn't give me that burst of energy.




  2. #2
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    36,767
    Rep Power
    122772

    Re: Losing energy after taurine and ibuprofen

    why are you taking ibuprofen? i'm lost on that one

    i hope you aren't one of those gym rat junkies that just takes it everyday to compensate for over training
    Now taking clients for 1 on 1 consults via skype. contact me I can help you
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutting, fasting Ebooks 4sale
    ask me for coupon for juvepharma HGH

  3. #3
    All Natural
    Join Date
    May 2019
    Posts
    13
    Rep Power
    0

    Re: Losing energy after taurine and ibuprofen

    Quote Quote posted by stevesmi View Post
    why are you taking ibuprofen? i'm lost on that one

    i hope you aren't one of those gym rat junkies that just takes it everyday to compensate for over training
    im dealing with a lot of inflammation in my knee especially after lower body lifts!

  4. #4
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    10,722
    Rep Power
    0

    Re: Losing energy after taurine and ibuprofen

    Sounds as much mental as physical.

  5. #5
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    36,767
    Rep Power
    122772

    Re: Losing energy after taurine and ibuprofen

    Quote Quote posted by travisporter View Post
    im dealing with a lot of inflammation in my knee especially after lower body lifts!
    when you take an anti inflammatory you shut off the inflammation right?

    inflammation is your body trying to heal an injury so you are actually slowing recovery lol

    the better option is rest and let your knee repair itself.. if you keep pounding you will make that injury chronic.

    yes it sucks short term but think longer term. you don't want to end up needing a knee replacement cause you were stubborn and impatient
    Now taking clients for 1 on 1 consults via skype. contact me I can help you
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutting, fasting Ebooks 4sale
    ask me for coupon for juvepharma HGH

  6. #6
    Da Pope RickRock13's Avatar
    Join Date
    Jan 2011
    Posts
    13,569
    Rep Power
    2755

    Re: Losing energy after taurine and ibuprofen

    I'd recommend changing your training if its requiring you take ibuprofen
    PM me for help with your cycle, PCT, and discounts from forum sponsors

    Click here for the Best Supplements from N2BM

  7. #7
    Big Moderator RoySimpson's Avatar
    Join Date
    Jan 2018
    Posts
    1,829
    Rep Power
    1000

    Re: Losing energy after taurine and ibuprofen

    I would take care of the issue at hand first that is causing the inflammation in the first place.

Similar Threads

  1. Energy drinks vs amino energy
    By counted46 in forum Bodybuilding Supplements
    Replies: 8
    Last Post: 19-Nov-2018, 10:48 PM
  2. How much Ibuprofen, is too much Ibuprofen?
    By pin in forum Chat & Conversation
    Replies: 36
    Last Post: 07-Dec-2008, 04:22 AM
  3. Ibuprofen and skeletal muscle
    By Thaibox in forum Weight Training & Weight Lifting
    Replies: 11
    Last Post: 04-Apr-2003, 03:44 PM
  4. Replies: 23
    Last Post: 30-Nov-2002, 01:59 PM
  5. Ibuprofen and Training
    By Temple in forum Women's Fitness (Female Bodybuilding and Training)
    Replies: 4
    Last Post: 09-Nov-2002, 12:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •